My WebMD Sign In, Sign Up

Ask Your Question

WebMD Answers

Please visit the new WebMD Message Boards to find answers and get support.

Posted: | Report This Report Question |
Q.

Could multivitamins be the reason im not sleeping?

Hi,


I recently started taking multi vitamins. I only take 1 a day though instead of the 3 that they say to. Specifically this one: http://www.bulkpowders.co.uk/complete-multivitamin-complex.html

I normally get to sleep in around 30 minutes. However i have noticed for the past 4 days i have taken this i have been restless at night and taking 2+ hours to sleep.

Could it be the cause? Or should i be taking all 3 ?

Thank you
 

Answers From Experts & Organizations (1)

Nutrition
405 Answers
13,535 Helpful Votes
79 Followers
A.
Multivitamins taking at 100% the Daily Value shouldn't have an effect on sleep. But this item is not just a multivitamin it also has other ingredients like green tea extract, quercetin and piperine that may affect your sleep. I would call the company to see if sleep is a side effect. Unfortunately, supplement companies are not held the same standard as drugs so they may not have the studies to show. 




This answer should not be considered medical advice...down arrowThis answer should not be considered medical advice and should not take the place of a doctor’s visit. Please see the bottom of the page for more information or visit our Terms and Conditions.up arrow

Posted:
| Report This Report Answer

Was this helpful?

YesNo

Thanks for your feedback.

6 of 11 found this helpful